# SDR SWIA200819501

- Difficulty date: April 20, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 31,873 hours, 45,745 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Smoke
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 5712 - REPORTED SMOKE IN THE CABIN.  REPLACED RIGHT PACK ACM PER MM 21-50-05, P/N 2204540-4, S/N OFF 987R.
